# SDR CA960909029

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Cup
- Part number: 0716102
- Condition: Worn
- Location: Fuel Indicator
- Part time: 4,100 hours
- Component: Cessna, 0716102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FUEL SELECTOR EXTENSION SHAFT UP THROUGH THE CONSOLE IS SQURE. OVER A PERIOD OF TIME THE SHAFT HAS WORN A FLAT SPOT IN THE BRACKET THAT HOLDS THE FUEL INDICATOR CUP. THIS WAS FOUND TO PREVENT THE PILOT FROM MAKING A QUICK SELECTION BETWEEN TANKS.
